treated for HCV; completed therapy; bad itching, blistery patches continue to pop up especially on sides, , forearms, abdomen. they come and go in severity but its driving me crazy. Dermatologists have not been any help.
Hi Rcore -- I haven't completed therapy yet but are on my 6 months so I've been off incivek for 3 months. I would recommend derma e but if your skin is blistering perhaps you need a new dermatologist.
Derma E doesn't smell very good because there is tea tree oil in it but I developed psoriasis from the meds and Derma E helped better than the prescription meds I have. I'm just concerned because you have blistering -- you don't need to develope an infection.
First off, CONGRATULATIONS!, on being clear 7 mo's. after treatment and for completing the whole course. You should reach over your shoulder and pat yourself on the back. I looked on this website to see if anyone else was having skin rashes from Incivek+Peg+ RibV. My husband only took it for 6 weeks before the side effects compelled him to stop, mainly because he just could not eat a bite, let alone all that fat.
His skin was, and is, very dry from the triple therapy and now, three weeks off meds, he's breaking out in an itchy psoriasis-like rash on his legs and back. We figure it's the medication coming out of his body since our skin is our biggest organ. He's trying Calendula creme by Boiron, and Aveeno oatmeal lotion and oatmeal bath treatment. If satisfaction doesn't come from the natural attempt next we'll try some of the new prescription cremes like Protopic or Elidel. They aren't steroids but are quite effective, I hear.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2010 • 1 answer
Posted 2 Aug 2012 • 18 answers
Posted 25 Sep 2012 • 5 answers
Interferon Alfa-2B - Getting dry patches on face and knuckles on hands are dry and cracked. What is?
Posted 8 Feb 2014 • 2 answers
Interferon Alfa-2B/Ribavirin - Has anyone been told they have neuropathy after Using the Pegasus for
Posted 18 Dec 2014 • 2 answers